# SDR SWAA2025120129127

- Difficulty date: October 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, LOCATED BS 500C AT LEVEL S26R IN FWD CARGO COMPARTMENT.  THE CRACKED ANGLE WAS RESOLVED ON ANOTHER FAULT TTG8Q015ZPF7.
